# SDR C2XA11IA060

- Difficulty date: March 27, 2011
- Submitted: March 29, 2011
- Operation: Air carrier
- Aircraft: N14942
- Make and model: Emb EMB-145EP
- Aircraft serial: 145037
- Aircraft time: 26,119 hours, 25,138 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 12301825005
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING MAINTENANCE INSPECTION THE CROWN SKIN PANEL ON THE CAPTAINS SIDE WAS FOUND TO BE CRACKED BETWEEN THE CAPTAINS DV WINDOW AND THE CAPTAINS WINDSHIELD.  MAINTENANCE PERFORMED A DOUBLER REPAIR, LEAK CHECKED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
